About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 907286, 12 pages
http://dx.doi.org/10.1155/2012/907286
Research Article

Complete Consistency of the Estimator of Nonparametric Regression Models Based on -Mixing Sequences

School of Mathematical Science, Anhui University, Hefei 230039, China

Received 26 August 2012; Accepted 24 October 2012

Academic Editor: Ciprian A. Tudor

Copyright © 2012 Xuejun Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the complete consistency for estimator of nonparametric regression model based on -mixing sequences by using the classical Rosenthal-type inequality and the truncated method. As an application, the complete consistency for the nearest neighbor estimator is obtained.